# SDR CA150508003

- Difficulty date: March 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA46R-350T
- Aircraft time: 529 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 89137042
- Condition: Broken
- Location: Engine
- Part time: 488 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTED WHEN APPROACHING THE AIRCRAFT IN ITS HANGAR PARKING SPOT. THE NOSE LANDING GEAR TRUNNION AND STRUT ASSEMBLY HAD A AFT FACING RAKE ANGLE (LESS THAN 90 DEGREES) AS NOTED FROM A DISTANCE. INVESTIGATION FOUND THE NOSE LANDING GEAR ACTUATOR RIGHT HAND ATTACHMENT FOOT ON THE ENGINE MOUNT ASSEMBLY BROKEN. METAL BREAK AREA VISUALLY INSPECTED AND NOTED TO BE VERY RECENT AND THAT A LARGE AMOUNT OF FORCE WAS APPLIED IN A AFT DIRECTION. FURTHER INVESTIGATION DETERMINED THAT DAMAGE OCCURRED DURING THE LAST GROUND HANDLING FROM A CONTRACTED VENDOR AND NOT REPORTED TO MAINTENANCE. GROUND HANDLER QUERIED AND DETERMINED AIRCRAFT HAD BEEN TOWED WITH A TRACTOR APPROX. 200 METERS FROM THE FBO RAMP TO THE HANGAR FACILITY WITH THE PARKING BRAKE APPLIED. WHEN AIRCRAFT WAS NO LONGER ABLE TO MOVE, THE GROUND CREW CONTACTED THE OWNER TO COME AND RELEASE THE BRAKES. OWNER ALSO DID NOT INFORM MAINTENANCE. NEXT SCHEDULED MAINTENANCE WAS NOT DUE FOR ANOTHER 3 WEEKS WITH AIRCRAFT FLYING MULTIPLE FLIGHTS PER WEEK.
